Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Stability and semipositivity of real matrices

Authors: Abraham Berman and Robert C. Ward
Journal: Bull. Amer. Math. Soc. 83 (1977), 262-263
MSC (1970): Primary 15A48; Secondary 15A15, 15A18, 65F15, 93D05
MathSciNet review: 0422309
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G . P. Barker, A. Berman, and R. J. Plemmons, Positive diagonal solutions to the Lyapunov equations, Linear and Multilinear Algebra 5 (1977/78), no. 4, 249–256. MR 0469939
  • 2. Miroslav Fiedler and Vlastimil Pták, On matrices with non-positive off-diagonal elements and positive principal minors, Czechoslovak Math. J. 12 (87) (1962), 382–400 (English, with Russian summary). MR 0142565
  • 3. Charles R. Johnson, Second, third, and fourth order 𝐷-stability, J. Res. Nat. Bur. Standards Sect. B 78B (1974), 11–13. MR 0340287
  • 4. A. M. Lyapunov (1892), Problème général de la stabilité du mouvement, Comm. Math. Soc. Kharkow; English transl., Ann. of Math. Studies, no. 17, Princeton Univ. Press, Princeton, N. J.; Oxford Univ. Press, London, 1947. MR 9, 34.
  • 5. Olga Taussky, A remark on a theorem of Lyapunov, J. Math. Anal. Appl. 2 (1961), 105–107. MR 0124335
  • 6. James S. Vandergraft, Applications of partial orderings to the study of positive definiteness, monotonicity, and convergence of iterative methods for linear systems, SIAM J. Numer. Anal. 9 (1972), 97–104. MR 0309971

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 15A48, 15A15, 15A18, 65F15, 93D05

Retrieve articles in all journals with MSC (1970): 15A48, 15A15, 15A18, 65F15, 93D05

Additional Information